# SDR CALA2014010990114

- Difficulty date: January 3, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 42,137 hours, 17,508 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 23,001 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ATTRITION LINER AT 5:30 POSITION IS MISSING A SECT 1 1-4 BY 5-8 & AT 6:00 1-4 BY 1-2.
